# SDR UIEA201902263335

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,860 hours, 21,284 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Lens
- Condition: Cracked
- Location: Port O2 Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY PORTABLE OXYGEN BOTTLE GAUGE LENS CRACKED.   REMOVED AND REPLACED THE PORTABLE OXYGEN BOTTLE IAW AMM 35-31-01.
